# SDR CALA2014012790234

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 42,942 hours, 17,645 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 26R CORRODED OUT OF LIMITS IAW SRM 51-74-00.  REPLACED STRINGER 26R AT FRAME 65 IN BULK CARGO PIT IAW SRM 51-42-11 PARA'S 5, 6 & 7.
